Alert archive / South Carolina / Freeze Warnings in 2017
Freeze Warning 4, NWS Wilmington, NC
NWS Wilmington, NC issued this freeze warning at Mar 14, 2017, 3:31 AM EDT for 8 counties in South Carolina; 6 counties in North Carolina. It took effect at Mar 15, 2017, 5:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2017, 3:31 AM EDT (07:31 UTC)
- In effect from
- Mar 15, 2017, 5:00 AM EDT
- Expired
- Mar 15, 2017, 10:55 AM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
033 WWUS72 KILM 140731 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 331 AM EDT Tue Mar 14 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>055-142000- /O.UPG.KILM.FZ.A.0002.170315T0600Z-170315T1400Z/ /O.NEW.KILM.FZ.W.0004.170315T0900Z-170315T1500Z/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, and Andrews 331 AM EDT Tue Mar 14 2017 ...FREEZE WARNING IN EFFECT FROM 5 AM TO 11 AM EDT WEDNESDAY... The National Weather Service in Wilmington has issued a Freeze Warning, which is in effect from 5 AM to 11 AM EDT Wednesday. The Freeze Watch is no longer in effect. * Temperatures...In the lower 30s. * Timing...Duration should extend from from 3 to 4 am through 8 to 9 am. * Impacts...Sensitive vegetation could be damaged or killed by cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ SCZ056-142000- /O.NEW.KILM.FZ.W.0004.170315T0900Z-170315T1500Z/ Coastal Georgetown- Including the cities of Georgetown and Murrells Inlet 331 AM EDT Tue Mar 14 2017 ...FREEZE WARNING IN EFFECT FROM 5 AM TO 11 AM EDT WEDNESDAY... The National Weather Service in Wilmington has issued a Freeze Warning, which is in effect from 5 AM to 11 AM EDT Wednesday. * Temperatures...In the lower 30s. * Timing... * Impacts... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 15
5 follow-up statements
070 WWUS72 KILM 140850 CCA NPWILM URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Wilmington NC 450 AM EDT Tue Mar 14 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>055-142000- /O.UPG.KILM.FZ.A.0002.170315T0600Z-170315T1400Z/ /O.COR.KILM.FZ.W.0004.170315T0900Z-170315T1500Z/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, and Andrews 450 AM EDT Tue Mar 14 2017 ...FREEZE WARNING IN EFFECT FROM 5 AM TO 11 AM EDT WEDNESDAY... The National Weather Service in Wilmington has issued a Freeze Warning, which is in effect from 5 AM to 11 AM EDT Wednesday. The Freeze Watch is no longer in effect. * Temperatures...From the upper 20s to around 30. * Timing...Duration should extend from from 3 to 4 am through 8 to 9 am. * Impacts...Sensitive vegetation could be damaged or killed by cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ SCZ056-142000- /O.COR.KILM.FZ.W.0004.170315T0900Z-170315T1500Z/ Coastal Georgetown- Including the cities of Georgetown and Murrells Inlet 450 AM EDT Tue Mar 14 2017 ...FREEZE WARNING IN EFFECT FROM 5 AM TO 11 AM EDT WEDNESDAY... The National Weather Service in Wilmington has issued a Freeze Warning, which is in effect from 5 AM to 11 AM EDT Wednesday. * Temperatures...In the lower 30s. * Timing...Duration should extend from from 3 to 4 am through 8 to 9 am. * Impacts...Sensitive vegetation could be damaged or killed by cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 15/40
728 WWUS72 KILM 141858 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 258 PM EDT Tue Mar 14 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-150300- /O.CON.KILM.FZ.W.0004.170315T0900Z-170315T1500Z/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Coastal Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, and Murrells Inlet 258 PM EDT Tue Mar 14 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 11 AM EDT WEDNESDAY... * Temperatures...mid 20s to around 30. * Timing...Coldest temperatures will be near daybreak. * Impacts...Sensitive vegetation could be damaged or killed by cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ rgz
911 WWUS72 KILM 150215 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 1015 PM EDT Tue Mar 14 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-151000- /O.CON.KILM.FZ.W.0004.170315T0900Z-170315T1500Z/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Coastal Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, and Murrells Inlet 1015 PM EDT Tue Mar 14 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 11 AM EDT WEDNESDAY... * Temperatures...Mid 20s well inland to around 30 at the coast. * Timing...Coldest temperatures will be within two hours either side of daybreak. * Impacts...Sensitive vegetation could be damaged or killed by cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. Outside pets and livestock will need protection from these cold temperatures which could entail an outside warm shelter or simply bringing your pets inside. && $$ 17
219 WWUS72 KILM 150705 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 305 AM EDT Wed Mar 15 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-151500- /O.CON.KILM.FZ.W.0004.170315T0900Z-170315T1500Z/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Coastal Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, and Murrells Inlet 305 AM EDT Wed Mar 15 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * Temperatures...Upper 20s to around 30. * Timing...Coldest temperatures will occur between 6 and 9 AM. * Impacts...Sensitive vegetation could be damaged or killed by cold temperatures. A period of even colder temperatures is expected tonight, and additional freeze warnings will likely be issued. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. Outside pets and livestock will need protection from these cold temperatures which could entail an outside warm shelter or simply bringing your pets inside. && $$ TRA
342 WWUS72 KILM 151455 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 1055 AM EDT Wed Mar 15 2017 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-151600- /O.CAN.KILM.FZ.W.0004.000000T0000Z-170315T1500Z/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown- Coastal Georgetown- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Conway, Red Hill, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, and Murrells Inlet 1055 AM EDT Wed Mar 15 2017 ...FREEZE WARNING IS CANCELLED... The National Weather Service in Wilmington has cancelled the Freeze Warning. Temperatures just rose above freezing across the area. $$ rgz
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this freeze warning went out at Mar 14, 2:46 AM EDT, 45 minutes earlier.
Area forecast discussion, Mar 14, 2:46 AM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
246 AM EDT Tue Mar 14 2017
.SYNOPSIS...
Developing low pressure off of Cape Fear early this morning
will move northward along the East Coast today and Wednesday.
Canadian high pressure advancing across the Midwest will push
very cold air into the Carolinas, with hard freezes possible
Wednesday, Thursday and Friday mornings. Thursday morning will
see the coldest temperatures.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 230 AM Tuesday...Cold air advection is now well underway
across the area with a northwesterly flow. Regional radar loops
continue to show widespread coverage of rain across the
southeast. The area should dissipate from the southwest however
as a trajectory eastward would warrant pops well into the
daytime hours. I did increase pops through the mid morning hours
slightly but overall the trend should be downward. The focus
then shifts to the cold air advection which continues in force
through Wednesday morning. 850mb temperatures drop to minus ten
degrees c. Guidance continues to point to freezing temperatures
most areas for Wednesday morning. Stiff boundary layer winds
will help a little. Will go ahead and issue a freeze warning as
confidence is high.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 230 AM Tuesday...Well-below normal temperatures with
overnight minimums of serious concern to agricultural interests
will be the primary feature of the short term. A cold and dry
arctic high will build in through this period. There will be no
precipitation concerns given the dry airmass. However, an
initially strong surge of CAA followed by decent radiational
cooling conditions will make for sub-freezing temperatures for
both Wednesday and Thursday nights. The coldest night will be
Wednesday night, with widespread readings in the mid 20s with
upper 20s at the beaches. Thursday night will be a bit milder
due to a modifying airmass but widespread readings in the upper
20s will still make for a second night featuring a hard freeze
for most of the CWA. Will likely need to post Freeze Warnings
for both mornings.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 230 AM Tuesday...There will be some relief from the recent
string of abnormally cold days and nights during the long term.
However, temperatures will still remain at or below normal
as an Arctic high transitions off the coast and into the
Atlantic. Friday will likely dawn with temperatures well down in
the mid to upper 20s most places. Scattered rain showers are
possible Saturday as a relatively mild cold front moves
offshore. Pre-frontal temperatures will peak in the mid 60s on
Saturday, dropping a few degrees on Sunday and Monday following
FROPA.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
As OF 00Z...Currently IFR to VLIFR conditions are being reported
across all terminals. Improvement will be slow as there remains
a band or two of light rain to contend with on the back side of
departing low pressure. After this plenty of low level moisture
will linger. Do not expect to improve to MVFR until early
afternoon and VFR well into later Tuesday evening.
Extended outlook...VFR conditions will persist through Friday
as high pressure builds in. Possible MVFR in showers associated
with cold front on Saturday.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 230 AM Tuesday...Winds and seas remain elevated this
morning as cold air advection in the wake of departing low
pressure is underway. Expect northwest winds of 15-20 knots
today with seas remaining well into small craft criteria with
5-8 feet. The cold air advection intensifies tonight and winds
reach 25-30 knots for a time around 0600 UTC. There could
certainly be some gale criteria gusts. Overall the small craft
advisory continues albeit modified a bit to include all areas
through the period.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 230 AM Tuesday...Small Craft Advisories will likely be in
effect on Wednesday but conditions will gradually improve as
high pressure moves overhead. Winds will stay NW through the
period but will diminish to only around 10 kts by Thursday
night, with seas of 2 ft or less.
LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 230 AM Tuesday...High pressure overhead will pass east
into the Atlantic as a relatively mild cold front advances upon
the waters. This front will move offshore on Saturday, followed
by high pressure building in from the west on Sunday. The tight
SWly pre-frontal gradient on Saturday may lead to Small Craft
Advisory conditions, but the rest of the long term should remain
free of flags.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Freeze Warning from 5 AM to 11 AM EDT Wednesday for SCZ017-023-
024-032-033-039-053>056.
NC...Freeze Warning from 5 AM to 11 AM EDT Wednesday for NCZ087-096-
099-105>110.
MARINE...Small Craft Advisory until 8 AM EDT Wednesday for AMZ250-
252.
&&
SYNOPSIS...REK
NEAR TERM...SHK
SHORT TERM...REK
LONG TERM...REK
AVIATION...SHK
MARINE...REK/SHKHazardous weather outlook, Mar 13, 4:04 PM EDT, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 404 PM EDT Mon Mar 13 2017 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-142015- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Inland Georgetown- 404 PM EDT Mon Mar 13 2017 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. Freezing temperatures are possible Wednesday through Friday. A hard freeze is possible Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-142015- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- 404 PM EDT Mon Mar 13 2017 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. Freezing temperatures are possible Wednesday through Friday. The coastal counties may reach down to freezing or just below for a hour or two around daybreak Wednesday morning, but will reach below freezing for several hours Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ056-142015- Coastal Georgetown- 404 PM EDT Mon Mar 13 2017 This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Freezing temperatures are possible Thursday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-142015- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 404 PM EDT Mon Mar 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY... This Hazardous Weather Outlook is for The adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Small Craft conditions likely Tuesday night into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ254-256-142015- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 404 PM EDT Mon Mar 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for The adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Small Craft conditions likely Tuesday night into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 4:15 AM EDT | Small Craft Advisory | ILM | 34 hr |
Nearby
Freeze Warnings in South Carolina, 2017Freeze Warnings in North Carolina, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.